MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC SOFAMOR DANEK USA, INC INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number G3602537
Medical Device Problem Codes Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via field representative regarding patient with symptoms of dislocation fracture at c7 involved in c2-t3 fixation was performed and c7 was skipped for c7 dislocation fracture.Levels implanted- c2-t3.It was reported that at intra-op, the outer set screw stripped when the crosslink was finally tightened.Implant did not break.Product was used correctly according to the directions given in the ifu/labeling.Product was not implanted in the patient.There was no delay in overall procedure time.Patient was not hospitalized prolong.There were no patient symptoms/complications reported as a result of the event.No health damage in the patient was reported.On 2021-mar-04, received additional information that set screw hole screw threads of both arms were scratched, upper arm set screw tip slightly scratched, and hex hole was stripped.The center of screw hex hole was also slightly stripped.Both the drivers were stripped at tip.One of the driver could not mate with the sample infinity set screw m6.Another driver could mate with the returned if rod crosslink l.If torque limiting handle had no obvious defect in appearance.The handle lever worked smoothly, and it could be attached and detached to both of the returned if torque limiting drivers.The product came in contact with the patient because the event occurred at the time of final tightening of crosslink.

Brand Name
INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key11442401
Report Number1030489-2021-00320
Device Sequence Number16941669
Product Code KWP
UDI-Device Identifier00643169549487
UDI-Public00643169549487
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG3602537
Device Catalogue NumberG3602537
Device Lot NumberRM19B016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1